skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 5:00 PM ET until 11:00 PM ET on Friday, June 21 due to maintenance. We apologize for the inconvenience.


Title: Collisions of localized patterns in a nonvariational Swift-Hohenberg equation
Award ID(s):
2009563 1908891
NSF-PAR ID:
10432680
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
Physical Review E
Volume:
107
Issue:
6
ISSN:
2470-0045
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found